# SDR DALA2017022501559

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 617-636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY HAD A CRACKED INTERCOSTAL BS 636 - 617, BL 0.  THE  INTERCOSTAL WAS REPAIRED IAW SRM 53-00-00 2, FIGURE 201, AND INSTALLED IAW SRM 51-41-05.
